RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 40, Issue 2  


Graphs of systems of two-term equations with boolean unknowns
G. V. Balakin
241
Unimprovable exponential bounds for distributions of sums of a random number of random variables
A. A. Borovkov
260
Characterization of probability law by absolute moments of its partial sums
M. Sh. Braverman, C. L. Mallows, L. A. Shepp
270
On asymptotic optimality of estimators of parameters under the LAQ condition
A. A. Gushchin
286
On distribution of quadratic forms in Gaussian random variables
G. Christoph, Yu. V. Prokhorov, V. V. Ulyanov
301
The Fubini theorem for stochastic integrals with respect to $L^0$-valued random measures depending on a parameter
V. A. Lebedev
313
Robust algorithms of the type of stochastic approximation (continuous time)
S. V. Lototskii
324
Asymptotic equidistribution of symmetric random walks on unimodular groups
M. G. Shur
347
Cuts in natural exponential families
O. E. Barndorff-Nielsen, A. E. Koudou
361
On the convergence of moments in a martingale central limit theorem
K. S. Kubacki
373
Limit theorems for solutions of the Burgers equation with Gaussian and non-Gaussian initial conditions
N. Leonenko, E. Orsingher
387

Short Communications
Comparison theorems for distribution functions of quadratic forms of Gaussian vectors
N. K. Bakirov
404
On the maximum of a simple random walk
V. A. Vatutin
412
The domains of attraction of semistable laws
I. V. Grinevich, Yu. S. Khokhlov
417
A local limit theorem for multiple Wiener–Itô stochastic integrals
Yu. A. Davydov, R. R. Manukyan
423
On the distribution of the number of solutions of random systems of equations which are known to be consistent
V. A. Kopyttsev
430
On the convergence of random processes generated by polyhedral approximation of convex compacts
I. S. Molchanov
438
Tests for detection of outliers based on robust estimators of nuisance parameters
V. I. Pagurova, I. L. Chizhikova
445
Weakly measurable seminorms and sufficient topologies
M. U. Khafizov
453
On the extension of the von mises frequency approach and Kolmogorov axiomatic approach to the $p$-adic probability theory
A. Yu. Khrennikov
458
On global and sharp Markov properties of random functional series in Sobolev spaces
T. S. Chiang, Y. Chow
464

Reviews and Bibliography
Book review: Alon N., Spencer J. “A Probabilistic Method (with an appendix of open problems by P. Erdos)”
V. N. Sachkov
472
Book review: Kalashnikov V. V. “Mathematical Methods in Queuing Theory”
L. G. Afanas'eva
474
Book review: Johnson N. L., Kotz S. and Kemp A. W. “Univariate Discrete Distributions”
V. A. Vatutin
475
Book review: Samorodnitsky G., Taqqu M. S. “Stochastic Models with Infinite Variance”
N. Schumacher
477
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019